Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Blood widal shows affected with Typhoid A. Suggestions on antibiotics ?

Dear Doctor, My blood widal Sal.Paratyphi A ( o = 1, H = 1; 80 ) Sal. Paratyphi B&C ( O=1:20, H = 1; 20) So I affected by typhoidA What would you like to suggest me to take Antibiotic tablets. whether it is required or not? If I take continue orange juices with out any antibiotic whether I get cure, Pease doctor kindly advise to me. Thank you.
Asked On : Wed, 13 Feb 2013
Answers:  2 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
Look this Widal test is inconclusive this means it is of very little help, and Typhoid is not diagnosed only on the basis of Widal test, It should be correlated clinically and other investigations should support, if clinically suspected and at least titre is 1:160 may be of some value.
A rising titre tested a week apart may be more significant.
You should visit Physician and get yourself examined and if required investigations and treatment with proper anti microbial therapy.
In the mean time if fever is high enough take a tablet Paracetamol and keep yourself well hydrated.
Your fever may be due to Viral,or malaria and UTI.
Please take care
Good Luck
Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician Dr. Synthyia Bhagat's  Response
Thanks for your query.
You should not take any medication of your own.
This widal test is not significant.
Titre of 1;160 is significant,moreover in typhoid widal is a non specific test.
If your fever is persisting get yourself evaluated by doctor as you may need some more test like CBC,routine urine,urine and blood culture.
In the meantime take acetaminophen when fever is more than 100F. take plenty of fluids,fruit juices and soft bland diet.

Wishing you good health.
God bless.
Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor